# SDR 95ZZZX1026

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8SV
- Make and model: Beech 200BEECH
- Aircraft serial: BB506
- System (JASC): 2810 · Fuel Storage
- Part: Adapter Plate
- Part number: 10092007113
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 4,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT NACELLE FUEL CELL WAS BEING REINSTALLED AFTER REPAIR.  ALL PLATES AND ADAPTERS WERE BEING CLEANED AND INSPECTED PRIOR TO BEING REINSTALLED.  THE DEFUELING ADAPTER WAS FOUND TO HAVE 4 SPOTS OF CORROSION, ONE OF WHICH HAD REACHED THROUGH THE PLATE.  THE NEW PLATE ASSY HAS A PAINTED FINISH ON IT.  SUBMITTER RECOMMENDS A SHORTER PERIOD FOR NACELLE INSPECTION.  CURRENTLY, 30 MONTHS OR 2550 HOURS.  RECOMMEND 18 MONTHS OR 600 HOURS.  SECOND PLATE ASSY ON KA200'S TO BE REPLACED, BOTH 1970'S VINTAGE.
